Fixed points for positive permutation braids

Tom 216 / 2012

Michał Misiurewicz, Ana Rodrigues Fundamenta Mathematicae 216 (2012), 129-146 MSC: Primary 20F36; Secondary 37E15. DOI: 10.4064/fm216-2-4

Streszczenie

Making use of the Nielsen fixed point theory, we study a conjugacy invariant of braids, which we call the level index function. We present a simple algorithm for computing it for positive permutation cyclic braids.

Autorzy

  • Michał MisiurewiczDepartment of Mathematical Sciences
    IUPUI
    402 N. Blackford Street
    Indianapolis, IN 46202-3216, U.S.A.
    e-mail
  • Ana RodriguesDepartment of Mathematics
    KTH
    SE-100 44 Stockholm, Sweden
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek